You are here

Agenda

Monday, September 25

8:00 - 12:30pm

Spend the morning discovering how digital commerce is growing in China. To participate in this program, you must RSVP when you register for Shop.org

12:00 - 4:30pm
Executive Afternoon

An exclusive group of 100 retail marketing, e-commerce, mobile and technology executives meet at the JustFab headquarters in El Segundo, Calif., to share innovative ideas. By Invitation only.

5:00 - 7:00pm

Get the star treatment and be interviewed by Mario Lopez as you walk the red carpet at the iconic Shrine Auditorium.

Tuesday, September 26

7:30 - 8:00am
Breakfast

Mornin' sunshine! Get your coffee and breakfast and warm up your networking muscles.

8:00 - 9:15am

MAIN STAGE SESSION

L.A. stories: Remarkable reinventions

What do a mayor, supermodel-turned-businesswoman and the world’s leading entertainment conglomerate have in common? Los Angeles Mayor Eric Garcetti, Tyra Banks and The Walt Disney Company all have remarkable stories of transformation.

9:00 - 5:30pm
Floor Hours

Tour the eight product zones from AR/VR to analytics and find the solutions that will bring your best ideas to life

9:30 - 9:50pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

10:15 - 11:00am

BREAKOUT STAGE 1 SESSION

Going gaga for brands in La La Land

There's something about the sunshine in Southern California that fuels innovative ideas. GOOP and TOMS shine a light on what makes their L.A.-based companies tick.

10:15 - 11:00am

BREAKOUT STAGE 2 SESSION

7.5 billion bosses: Consumers are in charge now

New research shows how consumers — and their evolving behaviors — are changing the face of modern retail.

10:45 - 11:05am

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

11:15 - 11:45am

MAIN STAGE SESSION

TechStyle Fashion Group reimagines fashion

How a fashion startup became the largest pure-play e-commerce company in the world.

11:45 - 1:00pm
Lunch

Grab lunch from In-N-Out Burger or other L.A. food trucks outside the convention center or browse the food court on the floor.

12:00 - 1:00pm
Shop.org Power Hour - Invitation Only

During this invitation only lunch, members of the press and speakers will get a chance to network and discuss the latest news coming out of Shop.org and trends within the industry.

12:00 - 1:00pm
Retailer Roundtable Luncheon

Grab a seat at your topic table of choice – from site experience to mobile to analytics – and join a conversation guided by an industry leader. Lunch is on us, the participation is on you. To participate in this program, you must RSVP when you register for Shop.org.

12:00 - 3:00pm
NRF ENGAGE

Forget aimless wandering. We’ll match you with the Shop.org exhibitors that meet your needs and set up meetings for you—all for free. Sign up is required. Click here for more information on how you can participate. 

1:00 - 1:20pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

1:30 - 2:00pm

FEATURE STAGE SESSION

Fast Company presents: Customer experience
1:30 - 2:15pm

BREAKOUT STAGE 1 SESSION

Consumer-first marketing at Sam’s Club

Focusing on delivering contextual, relevant messages, Sam’s Club is making the customer “blast” a thing of the past.

1:30 - 2:15pm

BREAKOUT STAGE 2 SESSION

Not just mini-Millennials: What makes Gen Z unique

What you need to know about how to push digital natives' buttons.

2:00 - 2:20pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

2:30 - 3:00pm

FEATURE STAGE SESSION

Fast Company presents: The next wave of tech
2:30 - 3:15pm
Breakout Stage 1 Session
2:30 - 3:15pm

BREAKOUT STAGE 2 SESSION

Loyalty building strategies from cult brands

These brands didn’t develop their cult following by accident.

3:00 - 3:20pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

3:30 - 4:45pm

MAIN STAGE SESSION

Women rule: Entrepreneurial inspiration

The female founders and CEOs behind Beautycounter, Minted and theSkimm share how they’ve developed their entrepreneurial brands.

4:30 - 4:50pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

4:45 - 5:30pm
Pub Time in the Garden

The bar is open! Unwind in the Garden, the social hub on The Floor, with local craft beers, delicious apps and some good conversation with other digital dynamos.

6:00 - 9:00pm
Digital Bytes Networking Dinners

Five dinners, five L.A. restaurants, five industry leaders hosting. It’s peer-to-peer idea sharing over a relaxed dinner. Limited availability for retailers only. To participate in this program, you must RSVP when you register for Shop.org.

Wednesday, September 27

7:30 - 8:00am
Breakfast

Rise and shine, it’s coffee time. Grab a bite and fuel up for another big day.

8:00 - 9:15am

MAIN STAGE SESSION

Provocative thought leaders: Your mini-retail MBA

Renowned business professors and authors Scott Galloway and Adam Grant present in back-to-back sessions, sharing who is having the biggest impact on business and society and how to strategically set your company apart.

9:00 - 3:00pm
Floor Hours

Find new partners and explore the game-changing tech you haven’t even heard about.

9:00 - 12:00pm
NRF ENGAGE

Forget aimless wandering. We’ll match you with the Shop.org exhibitors that meet your needs and set up meetings for you—all for free. Sign up is required. Click here for more information on how you can participate.

9:00 - 9:20am

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

9:30 - 9:50am

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

9:30 - 10:00am

FEATURE STAGE SESSION

The future of e-commerce is ‘no-commerce’
9:30 - 10:15am

BREAKOUT STAGE 1 SESSION

Viral marketing in the YouTube era

Purple isn’t the only company selling mattresses online, but it’s probably the only one with viral videos contributing to 924% growth in mobile conversions and revenue.

9:30 - 10:15am

BREAKOUT STAGE 2 SESSION

Lightning round: New ideas, new voices

Good ideas are all around us. Attendees take the stage to share flashes of inspiration in Shop.org’s first-ever “lightning rounds.”

10:00 - 10:20am

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

10:30 - 11:30am

MAIN STAGE SESSION

Transformation stories: Reinventing your company and reinvigorating loyalty

CEOs of Ashley Stewart and DSW talk candidly about leading their companies through major transformation, then executives from Affirm, Peloton, Rockets of Awesome and Tradesy discuss their focus on successfully engaging connected consumers.

11:15 - 11:35am

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

11:30 - 1:00pm
Women Run Retail Luncheon

An exclusive luncheon for the women running and rocking retail. Limited availability for retailers only. To participate in this program, you must RSVP when you register for Shop.org.

11:45 - 1:00pm
Lunch

Grab lunch from In-N-Out Burger or other L.A. food trucks outside the convention center or browse the food court on the floor.

1:00 - 1:20pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

1:30 - 2:00pm

FEATURE STAGE SESSION

Is your company future fit?

The Future Laboratory shares what you need to know about consumers and communities to build for the future.

1:30 - 2:15pm

BREAKOUT STAGE 1 SESSION

Putting the ‘instant’ in ‘instant gratification’

UX experts from Target and West Elm share how to be fast, optimize for conversion and implement the new technology consumers expect.

1:30 - 2:15pm

BREAKOUT STAGE 2 SESSION

Conversational commerce and the rise of the robot

Chatbots and AI-powered messaging could be the future of social commerce. Social platforms share what works and what’s to come.

2:00 - 2:20pm

20-minute demos or case studies presented by exhibitors in open theaters. No pressure. Just pop in and out as you please.

2:30 - 3:00pm

MAIN STAGE SESSION

Off the court with Kobe Bryant

The five-time NBA champion talks about life post-Lakers and the formation of his own business enterprise.